# SDR P5CA2016042400085

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,523 hours, 19,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Equipment Cool
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT COOL, EICAS, OPERATED IN OVERHEAD.  CW FIM 21-58, FT 902 COULD NOT DUPLICATE ON GROUND OPS CHECK GOOD AT THIS TIME.
